RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 382–392 (Mi de8573)  

Ordinary Differential Equations

On the well-posedness of the Cauchy–Nicoletti boundary value problem for systems of nonlinear generalized ordinary differential equations

M. T. Ashordiya

Tbilisi State University, Ilia Vekua Institute of Applied Mathematics

Full text: PDF file (1139 kB)

English version:
Differential Equations, 1995, 31:3, 352–362

Bibliographic databases:
UDC: 517.927
Received: 28.06.1994

Citation: M. T. Ashordiya, “On the well-posedness of the Cauchy–Nicoletti boundary value problem for systems of nonlinear generalized ordinary differential equations”, Differ. Uravn., 31:3 (1995), 382–392; Differ. Equ., 31:3 (1995), 352–362

Citation in format AMSBIB
\Bibitem{Ash95}
\by M.~T.~Ashordiya
\paper On the well-posedness of the Cauchy--Nicoletti boundary value problem for systems of nonlinear generalized ordinary differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 382--392
\mathnet{http://mi.mathnet.ru/de8573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373033}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 352--362


Linking options:
  • http://mi.mathnet.ru/eng/de8573
  • http://mi.mathnet.ru/eng/de/v31/i3/p382

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019